×

zbMATH — the first resource for mathematics

An auxiliary result in the theory of transcendental numbers. (English) Zbl 0254.10027

MSC:
11J81 Transcendence (general theory)
11L03 Trigonometric and exponential sums, general
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Baker, A., Linear forms in the logarithms of algebraic numbers I, Mathematika, 13, 204-216, (1966) · Zbl 0161.05201
[2] Baker, A., Linear forms in the logarithms of algebraic numbers II, Mathematika, 14, 102-107, (1967) · Zbl 0161.05202
[3] Baker, A., Linear forms in the logarithms of algebraic numbers III, Mathematika, 14, 220-228, (1967) · Zbl 0161.05301
[4] Baker, A., Linear forms in the logarithms of algebraic numbers IV, Mathematika, 15, 204-216, (1968) · Zbl 0169.37802
[5] \scA. A. Balkema and R. Tijdeman, Some estimates in the theory of exponential sums, Acta Math. Acad. Sci. Hungar., to appear. · Zbl 0274.30002
[6] Gelfond, A.O., ()
[7] Mahler, K., On a class of entire functions, Acta math. acad. sci. hungar., 18, 83-96, (1967) · Zbl 0207.35602
[8] Pólya, G.; Szegö, G., ()
[9] Tijdeman, R., On the distribution of the values of certain functions, () · Zbl 0193.36702
[10] Tijdeman, R., On the number of zeros of general exponential polynomials, Indag. math., 33, 1-7, (1971) · Zbl 0211.09201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.